# SDR FDEA201111034740

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 88,392 hours, 36,697 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Part time: 88,392 hours, 36,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR6 LATCH SPOOL LOWER FITTING CRACKED  FROM INBD FWD SPOOL MOUNT BOLT HOLE.  R & R SPOOL FITTING NR 6 REF SRM 51-33-01, VOL II.
